Acta Mathematica, 1957, Volume 98

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] On non-linear differential equations of the second order: IV. The general equation $$\ddot y + kf\left( y \right)\dot y + g\left( y \right) = bkp\left( \varphi \right)$$ , φ=$t$+α, φ=$t$+α

J. E. Littlewood Cambridge

TBD mathscidoc:1701.331143

Acta Mathematica, 98, (1), 1-110, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 698 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On non-linear differential equations of the second order. III. The equation $$\ddot y - k\left( {1 - y^2 } \right)\dot y + y = b\mu k$$ cos (μt+α) for large k, and its generalizationscos (μt+α) for large k, and its generalizations

J. E. Littlewood

TBD mathscidoc:1701.331144

Acta Mathematica, 98, (1), 110-110, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 189 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The prediction theory of multivariate stochastic processes

N. Wiener Cambridge, Mass., USA P. Masani Cambridge, Mass., USA

TBD mathscidoc:1701.331145

Acta Mathematica, 98, (1), 111-150, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 1007 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Integration Eines Tensorfeldes

F. Nevalinna Helsinki R. Nevanlinna Helsinki

TBD mathscidoc:1701.331146

Acta Mathematica, 98, (1), 151-170, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 294 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Extremal length and functional completion

Bent Fuglede Copenhagen

TBD mathscidoc:1701.331147

Acta Mathematica, 98, (1), 171-219, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Discontinuous Markoff processes

J. E. Moyal Columbia University, New York

TBD mathscidoc:1701.331148

Acta Mathematica, 98, (1), 221-264, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 686 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations

Robert Finn University of Southern California, California, USA David Gilbarg Indiana University, Indiana, USA

TBD mathscidoc:1701.331149

Acta Mathematica, 98, (1), 265-296, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 567 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Note on a Lemma of Finn and Gilbarg

L. E. Payne University of Maryland, Maryland, USA H. F. Weinberger University of Maryland, Maryland, USA

TBD mathscidoc:1701.331150

Acta Mathematica, 98, (1), 297-299, 1957.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved